# SDR AALA200800694

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 41,001 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT T178/21MAR - CREW REPORTED RIGHT HYDRAULIC FLUID LOSS.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  FOUND RIGHT WING INBOARD NUMBER SEVEN SPOILER ACTUATOR NUT BACKED OUT WITH LARGE FLUID LEAK.  REPLACED NUMBER SEVEN SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
